Normalization of Poincaré singularities via variation of constants.

Título inglés Normalization of Poincaré singularities via variation of constants.
Título español Normalización de singularidades de Poincaré mediante variación de constantes.
Autor/es Carletti, Timoteo ; Margheri, Alessandro ; Villarin, Massimo
Organización Scuola Normale Superiore, Pisa, Italia;Fac. Cienc. Lisboa - Cent. Mat. Aplic. Fundamentais, Lisboa, Portugal;Univ. Modena Reggio Emilia, Modena, Italia
Revista 0214-1493
Publicación 2005, 49(1): 197-212, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We present a geometric proof of the Poincaré-Dulac Normalization Theorem for analytic vector fields with singularities of Poincaré type. Our approach allows us to relate the size of the convergence domain of the linearizing transformation to the geometry of the complex foliation associated to the vector field.
Clasificación UNESCO 120211
Palabras clave español Sistemas dinámicos ; Campos vectoriales ; Singularidades
Icono pdf Acceso al artículo completo